# SDR AU981322

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 63255512
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE ARM WORN.  STEEL BUSHING PRESSED INTO THE BRONZE THROTTLE ARM WORE THROUGH THE ARM ALLOWING THE THROTTLE TO BECOME DISCONNECTED.  PART TC:  111.
